# SDR GTIA2016090301581

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 42,177 hours, 19,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST LOW PRESSURE, SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
